# SDR KNNA200700068

- Difficulty date: December 10, 2007
- Submitted: December 15, 2007
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 56,612 hours, 43,068 cycles
- Engine: Pwa JT8D15
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN A-7 CHECK, A LIGHTNING STRIKE WAS FOUND ON THE LT ELEVATOR AT THE OUTBOARD TRAILING EDGE LOWER SIDE, UNDER I/B STATIC WICK, SPECIAL INSPECTION WAS PERFORMED IAW SKY KING GMM SECTION 4.03 AND AMM 05-51-151-201 WITH NO OTHER DAMAGE NOTED.  ELEVATOR WAS REPAIRED IAW SRM51-40-12, REPAIR 14, DAMAGED AREA WAS APPROX 3/16 OF AN INCH.
